Skip to Content

Is there any side effect for a patient having thyroid dysfunction while taking multi vitamins?

Responses (3)

endlessPred 8 May 2014

Vitamins are taken two to four hours after the thyroid med that was taken in the morning. I generally take supplements with dinner. Much easier to remember. Magnesium is the main problem and is in many, many products. Be sure you read labels on all over the counter medicines as well as those your doctor gives you. Magnesium does interfer with thyroid medication. It makes the thyroid meds less effective.

t rockstar 8 May 2014

What about diabetic patient when he take tonalin class for reducing fat?

endlessPred 12 May 2014

Tonalin is an herbal mixture including evening primrose. This needs to be discussed with your doctor as it depends upon all other herbs, medications and such a diabetic takes. Extremely important as many things can interact, this compound has different herbs depending upon who makes it and is not guaranteed to be the same in every capsule, etc. Please see a holistic physician if wanting to use other treatments.

The best way for a diabetic to lose weight is to get regular exercise and change the diet to a healthy diet with plenty of vegetables and fruits. A dietician will help. It also will help to control the diabetes so little insulin, etc., is needed, good luck.

SHEsevEN4 13 May 2014

I take B Complex. that does not have iodine in it .

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions